Korean J. Math. Vol. 30 No. 2 (2022) pp.351-360
DOI: https://doi.org/10.11568/kjm.2022.30.2.351

Estimates for analytic functions associated with Schwarz lemma on the boundary

Main Article Content

Ayşan Kaynakkan
Bülent Nafi Örnek


In this paper, we will introduce the class of analytic functions called $ \mathcal{R}\left( \alpha ,\lambda \right) $ and explore the different 5properties of the functions belonging to this class.

Article Details


[1] T. Akyel and B. N. O ̈rnek, Some Remarks on Schwarz Lemma at the Boundary, Filomat, 31 (13) (2017), 4139–4151. Google Scholar

[2] T. A. Azero ̆glu and B. N. O ̈rnek, A refined Schwarz inequality on the boundary, Complex Variab. Elliptic Equa. 58 (2013) 571–577. Google Scholar

[3] H. P. Boas, Julius and Julia: Mastering the Art of the Schwarz lemma, Amer. Math. Monthly 117 (2010) 770–785. Google Scholar

[4] V. N. Dubinin, The Schwarz inequality on the boundary for functions regular in the disc, J. Math. Sci. 122 (2004) 3623–3629. Google Scholar

[5] G. M. Golusin, Geometric Theory of Functions of Complex Variable [in Russian], 2nd edn., Moscow 1966. Google Scholar

[6] M. Mateljevi ́c, Schwarz Lemma, and Distortion for Harmonic Functions Via Length and Area, Potential Analysis, 53 (2020), 1165–1190. Google Scholar

[7] M. Mateljevi ́c, N. Mutavdˇz ́c and B. N. O ̈rnek, Note on some classes of holomorphic functions related to Jack’s and Schwarz’s lemma, Appl. Anal. and Discrete Math.16 (2022) 111–131. Google Scholar

[8] P. R. Mercer, Boundary Schwarz inequalities arising from Rogosinski’s lemma, Journal of Classical Analysis 12 (2018) 93–97. Google Scholar

[9] P. R. Mercer, An improved Schwarz Lemma at the boundary, Open Mathematics 16 (2018) 1140–1144. Google Scholar

[10] R. Osserman, A sharp Schwarz inequality on the boundary, Proc. Amer. Math. Soc. 128 (2000) 3513–3517. Google Scholar

[11] B. N. O ̈rnek and T. Akyel, On bounds for the derivative of analytic functions at the boundary, The Korean Journal of Mathematics , 29 (4) (2021), 785–800. Google Scholar

[12] B. N. O ̈rnek and T. Du ̈zenli, Boundary Analysis for the Derivative of Driving Point Impedance Functions, IEEE Transactions on Circuits and Systems II: Express Briefs 65 (9) (2018) 1149– 1153. Google Scholar

[13] B. N. O ̈rnek and T. Du ̈zenli, On Boundary Analysis for Derivative of Driving Point Impedance Functions and Its Circuit Applications, IET Circuits, Systems and Devices, 13 (2) (2019), 145–152. Google Scholar

[14] Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin. 1992. Google Scholar

[15] H. Unkelbach, U ̈ber die Randverzerrung bei konformer Abbildung, Math. Z., 43 (1938), 739–742. Google Scholar